... effects except insomnia. But then about a week ago I started having diarrhea (sorry I know gross) and some stomach issues, almost like IBS. Anyone else experience anything like this? I forgot to add I am on a low dose of Paxil with it as well.
Hi, Mershell! Temporary diarrhea can be a side effect of Cymbalta for some people but it usually starts at the beginning of treatment and resolves within just a few weeks. One wouldn't expect it to suddenly start 5 weeks down the road... but anything's possible.
To be on the safe side you should let your doctor know and let him/her decide whether this is actually a side effect or if there may be another cause all together.
BTW, it's perfectly safe to use remedies like Imodium with both your meds.
Good luck! Wildcat
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2011 • 6 answers
Posted 13 Apr 2012 • 4 answers
Irritable Bowel Syndrome - I just started viberzi. Today is my 3rd day. I notice I get stomach pain?
Posted 22 Oct 2016 • 0 answers
Posted 1 Aug 2017 • 2 answers
Posted 26 Jun 2018 • 2 answers